@incollection{MSMF_1979__60__177_0, author = {Toland, John F.}, title = {On subdifferential calculus and duality in non-convex optimization}, booktitle = {Analyse non convexe (Pau, 1977)}, series = {M\'emoires de la Soci\'et\'e Math\'ematique de France}, pages = {177--183}, publisher = {Soci\'et\'e math\'ematique de France}, number = {60}, year = {1979}, doi = {10.24033/msmf.269}, mrnumber = {81m:49013}, zbl = {0417.90088}, url = {https://www.numdam.org/articles/10.24033/msmf.269/} }
TY - CHAP AU - Toland, John F. TI - On subdifferential calculus and duality in non-convex optimization BT - Analyse non convexe (Pau, 1977) AU - Collectif T3 - Mémoires de la Société Mathématique de France PY - 1979 SP - 177 EP - 183 IS - 60 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/msmf.269/ DO - 10.24033/msmf.269 ID - MSMF_1979__60__177_0 ER -
%0 Book Section %A Toland, John F. %T On subdifferential calculus and duality in non-convex optimization %B Analyse non convexe (Pau, 1977) %A Collectif %S Mémoires de la Société Mathématique de France %D 1979 %P 177-183 %N 60 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/msmf.269/ %R 10.24033/msmf.269 %F MSMF_1979__60__177_0
Toland, John F. On subdifferential calculus and duality in non-convex optimization, dans Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 177-183. doi : 10.24033/msmf.269. https://www.numdam.org/articles/10.24033/msmf.269/
[1] A duality principle for non-convex optimisation and the calculus of variations. F.M.R.I. (University of Essex) report N° 77 to appear Arch. Rational Mech. Analysis. | Zbl
.:[2] Duality in non-convex optimisation. F.M.R.I. (University of Essex) report N° 78 to appear Jour. Math. Anal. Appl. | Zbl
.:[3] On the stability of rotating heavy chains. F.M.R.I. (University of Essex) report N° 82 (May 1977).
.:- An augmented subgradient method for minimizing nonsmooth DC functions, Computational Optimization and Applications, Volume 80 (2021) no. 2, p. 411 | DOI:10.1007/s10589-021-00304-4
- A generalized proximal linearized algorithm for DC functions with application to the optimal size of the firm problem, Annals of Operations Research, Volume 289 (2020) no. 2, p. 313 | DOI:10.1007/s10479-018-3104-8
- Bundle Methods for Nonsmooth DC Optimization, Numerical Nonsmooth Optimization (2020), p. 263 | DOI:10.1007/978-3-030-34910-3_8
- Multiobjective Double Bundle Method for DC Optimization, Numerical Nonsmooth Optimization (2020), p. 481 | DOI:10.1007/978-3-030-34910-3_14
- Bundle-based descent method for nonsmooth multiobjective DC optimization with inequality constraints, Journal of Global Optimization, Volume 72 (2018) no. 3, p. 403 | DOI:10.1007/s10898-018-0651-0
- DC decomposition of nonconvex polynomials with algebraic techniques, Mathematical Programming, Volume 169 (2018) no. 1, p. 69 | DOI:10.1007/s10107-017-1144-5
- A TVSCAD approach for image deblurring with impulsive noise, Inverse Problems, Volume 33 (2017) no. 12, p. 125008 | DOI:10.1088/1361-6420/aa9383
- Metric and Topological Tools, Calculus Without Derivatives, Volume 266 (2013), p. 1 | DOI:10.1007/978-1-4614-4538-8_1
- Elements of Differential Calculus, Calculus Without Derivatives, Volume 266 (2013), p. 117 | DOI:10.1007/978-1-4614-4538-8_2
- Elements of Convex Analysis, Calculus Without Derivatives, Volume 266 (2013), p. 187 | DOI:10.1007/978-1-4614-4538-8_3
- Elementary and Viscosity Subdifferentials, Calculus Without Derivatives, Volume 266 (2013), p. 263 | DOI:10.1007/978-1-4614-4538-8_4
- Circa-Subdifferentials, Clarke Subdifferentials, Calculus Without Derivatives, Volume 266 (2013), p. 357 | DOI:10.1007/978-1-4614-4538-8_5
- Limiting Subdifferentials, Calculus Without Derivatives, Volume 266 (2013), p. 407 | DOI:10.1007/978-1-4614-4538-8_6
- Graded Subdifferentials, Ioffe Subdifferentials, Calculus Without Derivatives, Volume 266 (2013), p. 463 | DOI:10.1007/978-1-4614-4538-8_7
- A Branch‐and‐Bound Algorithm Embedded with DCA for DC Programming, Mathematical Problems in Engineering, Volume 2012 (2012) no. 1 | DOI:10.1155/2012/364607
- The directional subdifferential of the difference of two convex functions, Journal of Global Optimization, Volume 49 (2011) no. 3, p. 505 | DOI:10.1007/s10898-010-9615-8
- On the Subdifferentiability of the Difference of Two Functions and Local Minimization, Set-Valued Analysis, Volume 16 (2008) no. 4, p. 413 | DOI:10.1007/s11228-008-0085-9
- A new algorithm for Solving Large Scale Molecular Distance Geometry Problems, High Performance Algorithms and Software for Nonlinear Optimization, Volume 82 (2003), p. 285 | DOI:10.1007/978-1-4613-0241-4_13
- Large-Scale Molecular Optimization from Distance Matrices by a D.C. Optimization Approach, SIAM Journal on Optimization, Volume 14 (2003) no. 1, p. 77 | DOI:10.1137/s1052623498342794
- A continuous approch for globally solving linearly constrained quadratic, Optimization, Volume 50 (2001) no. 1-2, p. 93 | DOI:10.1080/02331930108844555
- D.C. Programming Approach for Large-Scale Molecular Optimization via the General Distance Geometry Problem, Optimization in Computational Chemistry and Molecular Biology, Volume 40 (2000), p. 301 | DOI:10.1007/978-1-4757-3218-4_18
- A D.C. Optimization Algorithm for Solving the Trust-Region Subproblem, SIAM Journal on Optimization, Volume 8 (1998) no. 2, p. 476 | DOI:10.1137/s1052623494274313
- Numerical solution for optimization over the efficient set by d.c. optimization algorithms, Operations Research Letters, Volume 19 (1996) no. 3, p. 117 | DOI:10.1016/0167-6377(96)00022-3
- Generalized Conjugation and Related Topics, Generalized Convexity and Fractional Programming with Economic Applications, Volume 345 (1990), p. 168 | DOI:10.1007/978-3-642-46709-7_13
- A First Order Sufficient Condition for Optimality in Nonsmooth Optimization, Mathematische Nachrichten, Volume 144 (1989) no. 1, p. 309 | DOI:10.1002/mana.19891440119
- Concave duality: Application to problems dealing with difference of functions, Mathematical Programming, Volume 41 (1988) no. 1-3, p. 261 | DOI:10.1007/bf01580767
- Convex programs with an additional reverse convex constraint, Journal of Optimization Theory and Applications, Volume 52 (1987) no. 3, p. 463 | DOI:10.1007/bf00938217
- Conjugaison par tranches et dualitë de toland, Optimization, Volume 18 (1987) no. 5, p. 633 | DOI:10.1080/02331938708843277
- The conjugate of the difference of convex functions, Journal of Optimization Theory and Applications, Volume 49 (1986) no. 3, p. 493 | DOI:10.1007/bf00941076
- Generalized Differentiability / Duality and Optimization for Problems Dealing with Differences of Convex Functions, Convexity and Duality in Optimization, Volume 256 (1985), p. 37 | DOI:10.1007/978-3-642-45610-7_3
Cité par 30 documents. Sources : Crossref